# SDR CHQA201100456

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 23,442 hours, 18,808 cycles
- Engine: Allsn AE3007A
- Engine time: 24,170 hours, 17,318 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 25,460 hours, 21,810 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHILE ON APPROACH, E2 N1 ROLLED BACK TO 38 PERCENT WHILE E1 N1 STAYED AT 68 PERCENT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET FADECS AND PERFORMED ENGINE RUNS WITH NO FURTHER DEFECTS NOTED.
